Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having lower back pain and lower abdominal pain, feels discomfort at night or while using rest room

I woke up last night with severe lower back pains and as the day progressed it shifted to the abdomen then to my lower abdomen. It s not excruciating pain as when it woke me up in the middle of the night but a bit of discomfort. Also when I use the restroom i feel a little bit of discomfort as well. I have no problem urinating.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
A shifting pain starting in the lower back shifting to the abdomen and then to the lower abdomen is usually an indication of urinary stones.You should check your urine routine and ultrasound scan to see if you have renal stones.A boring discomfort or pain may be due to hydronephrosis which can be due to a stone blocking your ureter.You need to do a ultrasound to find out if it is a serious condition like the above mentioned or just due to dyspepsia
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor